# SDR CALA9901450

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5520 · Elevator Structure
- Part: Tip
- Condition: Bent
- Location: Lt&Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT AND RIGHT I/B ELEVATOR T/E TIPS BENT.  THE BENT AREAS WERE TRIMMED OUT AND NEW EDGE PORTIONS WERE INSTALLED IAW SRM 55-30-00, FIGURE 2 51-35-02, AND 51-31-01.
